# SDR AALA201605219005

- Difficulty date: May 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 62,115 hours, 23,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT 3C EMER LIGHT LENS MISSING.  INSTALLED MISSING EMER LIGHT LENS COVER & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
